About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 976509, 9 pages
http://dx.doi.org/10.1155/2013/976509
Research Article

Global Convergence of a New Nonmonotone Filter Method for Equality Constrained Optimization

College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 6 December 2012; Accepted 5 March 2013

Academic Editor: Hadi Nasseri

Copyright © 2013 Ke Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ke Su, Wei Liu, and Xiaoli Lu, “Global Convergence of a New Nonmonotone Filter Method for Equality Constrained Optimization,” Journal of Applied Mathematics, vol. 2013, Article ID 976509, 9 pages, 2013. doi:10.1155/2013/976509